# SDR USAA2014041400025

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 19,396 hours, 7,294 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1658
- Condition: Low Pressure
- Location: L3 Door
- Part time: 19,396 hours, 7,294 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR PRESS LOW ON CIDS.  FOUND L3 DOOR ASSIST BOTTLE LOW, SERVICED TO REQUIRED INDICATION IAW AMM 52-22-00.
